Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 10, Pages 655-668
http://dx.doi.org/10.1155/S0161171201003891

a-minimal sets and related topics in transformation semigroups (II)

Department of Mathematics, Faculty of Science, The University of Tehran, Enghelab Ave., Tehran, Iran

Received 20 January 1999; Revised 12 September 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some generalizations of proximal relation and distal structure relation of a transformation semigroup in terms of A-minimal¯ sets and A-minimal¯¯ sets instead of minimal right ideals and conclude similar results.